# SDR DL733011557

- Difficulty date: September 18, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N222DZ
- Make and model: Boeing 737-35B
- Aircraft serial: 23971
- Aircraft time: 39,350 hours, 19,293 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Part number: BPS73
- Part serial: 2585
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY LIGHT INOP.  RELAMPED, NO HELP.  REPLACED PWR SUPPLY AND BATTERY, OP CKS GOOD.
